# SDR CALA9701528

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORT PANEL IN MID DECK FORWARD LAV/GALLEY AT STA 420.  THE PANEL WAS REMOVED AND A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-33-01, FIGURE 1.
